# SDR QXEA2021121600554

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 13,116 hours, 7,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION CABIN RH FLOOR LEVEL SEATRACK FR87 Y+12. REMOVED RH SEAT TRACK (BEAM CENTER FUSELAGE III) FRAME 86 TO FR 90 AND Y +12 IAW SRM 51-40-08. LOCATED AND DRILLED NEW BEAM PN 170-65669-004 IAW SRM 51-40-02, 51-40-30. INSTALLED NEW BEAM PN 170-65669-004 AT FRAME 86 TO FRAME 90 AND Y +12 IAW SRM 51-40-02.3.
